# SDR RRXA11395

- Difficulty date: July 3, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- Engine time: 0 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 26499432N
- Condition: Cracked
- Location: Sta 159 L21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME TO CUSP CLIPBROKEN STA 159 L21L INSIDE TORQUE BOX.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED CLIP IAW DC8 SRM 51-1-20D AND 51-1-8
